# SDR UIEA2018111302588

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,682 hours, 20,136 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3156
- Condition: Warning Message
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST FAN 1 EICAS MESSAGE.  REMOVED & REPLACED THE FWD EQUIPMENT EXHAUST FAN IAW AMM 21-58-06.  OPS CHECKED GOOD.
